MathSciNet Relay Station
MathSciNet bibliographic data
MR425249 (54 #13206) 34B99 (26A84)
Bradley, J. S.; Everitt, W. N. A singular integral inequality on a bounded interval. Proc. Amer. Math. Soc. 61 (1976), no. 1, 29–35 (1977).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement